Bifurcations of stationary solutions with triple junctions in phase separation problems - A new view of bifurcation analysis

Research output: Contribution to journalArticle

Abstract

Investigated here are bifurcations of stationary solutions with triple junctions to the curvature-driven motion of curves, which arises in phase separation problems. We demonstrate that, when seen from a new perspective, typical bifurcations under perturbations of domain shape can be analyzed using only elementary geometry.

Original languageEnglish
Pages (from-to)1050-1055
Number of pages6
JournalPhysica D: Nonlinear Phenomena
Volume238
Issue number13
DOIs
Publication statusPublished - Jun 15 2009

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bifurcations of stationary solutions with triple junctions in phase separation problems - A new view of bifurcation analysis'. Together they form a unique fingerprint.

  • Cite this